ARTHREX, INC. DRILL, 4MM CANNULATED; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
DRILL, 4MM CANNULATED |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a arthrex employee via sems that an ar-1218-40 drill bit broke when it was being used after sterilization.This was discovered during a case within the joint space.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-1218-40, drill, 4mm cannulated was received for investigation.Visual evaluation found component c1209-13 cannulate drill body broke off in two pieces at the flutes.Also, it was noticed that the drill's tip had some damage.The observed condition is most likely the result of interference between the device and other instrumentation or bone during use.